Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A relationship between parabolic and spherical functions


Author: Harry Hochstadt
Journal: Proc. Amer. Math. Soc. 8 (1957), 489-491
MSC: Primary 33.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0086147-5
MathSciNet review: 0086147
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. N. Watson, Theory of Bessel functions, p. 37, Macmillan, 1944.
  • [2] H. Hochstadt, Addition theorems for the functions of the paraboloid of revolution, Institute for the Mathematical Sciences, BR-18, May, 1956. MR 0077724 (17:1084a)
  • [3] A. Erdélyi et al, Higher transcendental functions, vol. II, McGraw-Hill, 1953, p. 257.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.0X

Retrieve articles in all journals with MSC: 33.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0086147-5
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society